# SDR BAQA085899

- Difficulty date: April 2, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 1,679 hours
- System (JASC): 3150 · Central Warning
- Part: Display
- Part number: B19030GB03
- Part serial: 1333
- Condition: Failed
- Location: Cockpit
- Part time: 1,680 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 LANE FAILURE. REPLACED WITH SERVICEABLE UNIT.
